New news on the medication front, at least. I've been on something new since middle of last month, a relatively new medicine that comes in a gross-tasting tablet that one dissolves under the tongue. It causes numbness in the mouth for the first 15-20 minutes after taking, drooliness, and loss of balance, but I seemed to be tolerating it alright and it was definitely helping my mood. After about two weeks, doc had me increase the dose.
But increasing the dose caused the worsening of a side effect I hadn't noticed on the lower dose, which the doc later identified as akathisia, a fancy name for squirminess. Unfortunately, combined with the inability to sit up, much less stand, it made going to sleep every night a complete horror. We decreased the dose again, and it got slightly better, but now that I'm aware of it, I know that the lower doses causes it, too, but less than the higher dose.
Saw the doc yesterday, who suggested Benadryl to make the akathisia go away. Tried it last night and it didn't seem to help, but will keep trying and see what happens. I really hope it helps, because this medicine seemed to be working, but the side effects were making me miserable.
Also started a regimen of stupid-high doses of vitamins B12 and D, because apparently my levels are super-low, which can cause mental health problems. Oh, it would be wonderful if all I needed to feel better was a fistful of vitamins, but I doubt I'll be that lucky.